# SDR A6WA201643985

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 31,835 hours, 30,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017351S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK AFT FLOOR LANDING IS CRACKED ON THE FWD SIDE OF THE 280.00 BEAM AT LBL9 IN THE FWD ELECTRONIC EQUIPMENT BAY.  REPLACED CRACKED FLIGHT DECK AFT FLOOR LANDING IAW SRM 51-42-06, 51-42-21.
